# SDR DALA1209390668

- Difficulty date: January 9, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fill Port
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OVERWING FILL PORT FAILED BONDING CHECK BETWEEN ADAPTER AND UPPER SKIN.  REMOVED FILL PORT.  REMOVED CORROSION ON MATING SURFACE IAW SRM 57-20-01 FIG10.  HFEC INSPECTION IAW NDTM PT6 51-00-19,  NO CRACKS OR CORROSION.  FPI PER SOPM 20-20-02 NO CORROSION.  COMPLIED WITH ER/A 498907-14AD REV ORIG.
